On module extension Banach algebras

Document Type: Research Paper



Let $A$ be a Banach algebra and $X$ be a Banach $A$-bimodule. Then
${mathcal{S}}=A oplus X$, the $l^1$-direct sum of $A$ and $X$
becomes a module extension Banach algebra when equipped with the
algebra product $(a,x).(a',x')=(aa',ax'+xa').$ In this paper, we
investigate biflatness and biprojectivity for these Banach algebras.
We also discuss on automatic continuity of derivations on ${mathcal{S}}=Aoplus A$.


Volume 37, No. 4
November and December 2011
Pages 171-183
  • Receive Date: 02 September 2009
  • Revise Date: 20 February 2010
  • Accept Date: 20 February 2010